# SDR AU000164

- Difficulty date: January 30, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gearbox
- Part number: L44162
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUSPECT GEARBOX FAILURE.
